American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Stephen P. Humphries and Anthony Manning. Curves of period two points for trace maps. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[3] Michał Misiurewicz and Ana Rodrigues. Non-generic cusps. Trans. Amer. Math. Soc. 363 (2011) 3553-3572. MR 2775818.
Abstract, references, and article information   
View Article: PDF

[4] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boris Paneah. Dynamical approach to some problems in integral geometry. Trans. Amer. Math. Soc. 356 (2004) 2757-2780. MR 2052596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. A. Morales. Axiom A flows with a transverse torus. Trans. Amer. Math. Soc. 355 (2003) 735-745. MR 1932723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1